# SDR CA070316003

- Difficulty date: March 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,268 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: MS250384
- Part serial: 122492
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) N1 TACH GENERATOR FAILED IN FLIGHT. (TC NR 20070316003)
